# SDR FDEA201802130361

- Difficulty date: February 13, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 80,454 hours, 16,120 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA71231
- Condition: Chafed
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO,  FRAME REPAIR CHAFED AT BS 535, LONGERON 19L.  THE REPAIR ANGLE WAS REMOVED IAW SRM 51-33-01-0G, AND A NEW REPAIR ANGLE WAS FABRICATED AND INSTALLED IAW SRM 53-20-07-2R, FIGURE 202, REPAIR 1.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
